# SDR ASAA2019080963329

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 43,245 hours, 13,041 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RD45763
- Condition: Intermittent
- Location: Fuel Filter
- Part time: 7,291 hours, 2,046 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO. 1 ENGINE FUEL FILTER BYPASS ILLUMINATED WITH MASTER CAUTION ON TAXI - OUT. LIGHT WAS INTERMITTENT. LIGHT EXTINGUISHED AT SHUTDOWN. GROUNDED - YES. REMOVED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER B737-800 AMM 73-34-01-000-801-F00. INSTALLED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-01-400-801-F00. PERFORMED INSTALLATION TEST (GROUND VERIFICATION TEST) PER AMM SUBTASK 73-34-01-840-004-F00 TEST PASSED LEAK TEST PASSED.
